# SDR P5CA2021051900180

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2230-2300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2260 LH LBL 33 SEAT TRACK FOUND CORROSION.( M/D STA 2230 - 2300 LBL 33 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-6. )
